# SDR SWAA2022021458010

- Difficulty date: January 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 157.10 AND 25 INCH FROM FRONT SPAR LT HORIZONTAL STAB ; 2021-585078 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22; [02] REPAIRED INSPAR RIB LOCATED STAB STA 157.10 AND 25 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 THIS REPAIR IS CATEGORY A AND SEE SIGNOFF BELOW.; [03] REPAIRED INSPAR RIB LOCATED STAB STA 157.10 AND 25 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 THIS REPAIR IS CATEGORY A AND SEE SIGNOFF BELOW CERTIFIED RII COMPLETE
